# SDR AALA202502266193

- Difficulty date: November 29, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Burred
- Location: Zone 100 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURRED MATERIAL (OVALIZATION) 80 VU RACK LOWER LATERAL FITTING RH SIDE. MEASURE W: 0.335 INCH. MAINTENANCE PERFORMED INTERIM REPAIR LOCATED ON LOWER LATERAL FITTING 80VU RACK AT LEVEL FR 23 TO FR 24, STGR 32 RH SIDE IAW EA 360316 AND REPAIR DRAWING R53113174.
